MathSciNet Relay Station
MathSciNet bibliographic data
MR2934923 35L65 (35L45)
Cheng, Hongjun; Yang, Hanchun Riemann problem for the isentropic relativistic Chaplygin Euler equations. Z. Angew. Math. Phys. 63 (2012), no. 3, 429–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement